# SDR FDEA201207242663

- Difficulty date: July 24, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 50,062 hours, 10,442 cycles
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED A "EMERGENCY LIGHT BATTERY 1 LOW" LEVEL 1 ALERT DURING  PREFLT TEST.  CHECKED WIRING FROM RELAY R2-5700 PIN A3 TO EMERGENCY LIGHT BATTERY CONECTOR J1 PIN 6, ALL OPS CHECKED GOOD.  CHECKED FOR POWER ON PIN A2 OF RELAY R2-5700 AND FOUND 115 VOLTS AC.  REMOVED AND REPLACED RELAY R2-5700 AND CHECKED FOR POWER AT PIN 6 OF J1 CONNECTOR OF THE EMERGENCY BATTERY AND FOUND 115 VOLTS AC. REMOVED AND REPLACED DISCHARGED EMERGENCY LIGHT BATTERY IAW AMM-33-51-01-4,  OPS CHECKED IAW AMM-33-51-01-05 , CHECKED GOOD.
